# SDR AALA202011169018

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 43 hours, 30 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Detached
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SLIDE BUSTLE AT R4 DOOR IS NO LONGER ATTACHED.  REPLACED SLIDE BUSTLE LATCH, IAW AMM 52-11-24.  OPERATIONS CHECK GOOD.
